On complete metrizability of the Hausdorff metric topology

UNCP Author/Contributor (non-UNCP co-authors, if there are any, appear on document)
Dr. Laszlo Zsilinszky, Professor (Creator)
The University of North Carolina at Pembroke (UNCP )
Web Site: http://www.uncp.edu/academics/library

Abstract: There exists a completely metrizable bounded metrizablespaceXwith compatible metricsd, d'so that the hyperspaceCL(X) ofnonempty closed subsets ofXendowed with the Hausdorff metricHd,Hd', resp. isa-favorable,ß-favorable, resp. in the strong Choquet game.In particular, there exists a completely metrizable bounded metric space(X, d) such that (CL(X), Hd) is not completely metrizable.

Additional Information

Proceedings of the American Mathematical Society Vol. 145, No. 5
Language: English
Date: 2015
Hausdorff distance, hyperspace, complete metrizability, strongChoquet game, Banach-Mazur game

Email this document to